# SDR AUS20020379

- Difficulty date: February 5, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Brushes
- Condition: Worn
- Location: Hyd Pump Motor
- Part time: 2,137 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) MLG HYDRAULIC PUMP MOTOR FAILED TO OPERATE DUE TO WORN BRUSHES.
